# SDR SIMA20120722010

- Difficulty date: July 22, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 24,375 hours, 20,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FRAME 23 HAS .7500" CRACK AT LOWER ATTACHMENT RIVET BETWEEN STRINGER 15R AND 16R.  REPAIRED IAW EO EM-53MR-1808, PART A.
